# SDR 2007UALA00382

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER TEE CAP CORRODED STA 324.0 AND RBL 50 WL 208.   MAJOR REPAIR ACCOMPLISHED.  REMOVED FLOORBEAM TEE CAP FROM LBL 50 TO LBL 55. INSTALLED TEE CAP SPLICE AND STRAP REPAIR.
